Authors

Francesco Giuseppe Cordoni, Luca Di Persio, Riccardo Muradore

Abstract

The present paper aims at defining discrete stochastic port-Hamiltonian systems (SPHS). We introduce a suitable definition of discrete SPHS based on symplectic variational integrators. By properly choosing the collocation points for discrete-time SPHS we are able to approximate a continuous SPHS. Moreover, under suitable assumptions on the Hamiltonian of the system, we guarantee energy conservation, which is a key property in the standard PHS framework. Numerical examples are provided to show the goodness of the proposed method.

Keywords

Stochastic port-Hamiltonian systems; Passivity; Stochastic variational integrators

Citation

BibTeX

@article{Cordoni_2022,
  title={{Discrete stochastic port-Hamiltonian systems}},
  volume={137},
  ISSN={0005-1098},
  DOI={10.1016/j.automatica.2021.110122},
  journal={Automatica},
  publisher={Elsevier BV},
  author={Cordoni, Francesco Giuseppe and Di Persio, Luca and Muradore, Riccardo},
  year={2022},
  pages={110122}
}

Download the bib file

References